MathSciNet Relay Station
MathSciNet bibliographic data
MR777274 (86c:30080) 30E10 (30C30 41A10)
Reichel, Lothar On polynomial approximation in the complex plane with application to conformal mapping. Math. Comp. 44 (1985), no. 170, 425–433.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement